# SDR CALA2019020800226

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 64,260 hours, 22,445 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC FOUND A CRACK INDICATION AT RIGHT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL 45.64 AND 40.00 AND WL200.6 AND 192.0 REF AAR N/R 9885332 ACCOMPLISHED PERMANENT REPAIR AT RIGHT CENTER WING REAR SPAR VERTICAL PRESSRE WEB BETWEEN RBL 40.00 AND 45.64 PER B737 SRM 57-10-10 REF 3 FIG 204 ALTERNATIVE 2 THIS IS A CATB REPAIR AND NEEDS SUPPLEMENTAL INSPECTION AS GIVEN ON TABLE 204 REPAIR 3 FIG 206 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION ADD EMP:V900454
